# SDR ASOA2015042712655

- Difficulty date: March 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL HAS FILIFORM CORROSION IN MULTIPLE LOCATIONS BETWEEN FS 409+128 TO FS 559.00.  C/W ECTC REO 601R-53-41-666 AND REO 601R-53-41-666, REV C, DATED 11/06/12 AS WRITTEN.  REO 601R-53-41-1892 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NRI WORK CARD.
